MathSciNet Relay Station
MathSciNet bibliographic data
MR1220613 (93m:05160) 05C75 (68R10)
Campbell, S. R.; Ellingham, M. N.; Royle, Gordon F. A characterisation of well-covered cubic graphs. J. Combin. Math. Combin. Comput. 13 (1993), 193–212.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement